このエントリーをはてなブックマークに追加
ID 54717
フルテキストURL
著者
Kim, Kwang-Seob School of Mathematics, Korea Institute for Advanced Study
Kishi, Yasuhiro Department of Mathematics, Aichi University of Education
抄録
In [4], M. J. Lavallee, B. K. Spearman, K. S. Williams and Q. Yang introduced a certain parametric D5-quintic polynomial and studied its splitting field. The present paper gives an infinite family of quadratic fields with class number divisible by 5 by using properties of its polynomial.
キーワード
Class numbers
Quadratic fields
D5-polynomials
発行日
2017-01
出版物タイトル
Mathematical Journal of Okayama University
59巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
113
終了ページ
116
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/8